Lemsip Max | Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

Lemsip Max | Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

  • $21.99
    Unit price per 
Tax included. Shipping calculated at checkout.


ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.

Lemsip Max Cold & Flu Hot Drink With Decongestant Sachets provides fast temporary relief of headache, fever, sore throat, and body aches and pains in a non-drowsy, hot drink formulation.

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. DOSAGE Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).
Each Sachet Contains:
Paracetamol 1000mg,
Phenylephrine hydrochloride 12.2mg
  • Do not use more than one sachet per dose.
  • Keep out of the reach of children.
  • Do not take any other medicine containing paracetamol, unless advised by a doctor.
  • Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Store below 25C.
  • See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication.


    We Also Recommend